# SDR AALA202112235518

- Difficulty date: December 7, 2021
- Submitted: December 23, 2021
- Operation: Air carrier
- Aircraft: N983NN
- Make and model: Boeing 737*
- Aircraft serial: 33337
- Aircraft time: 17,455 hours, 7,220 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN PANEL BREAK ASSEMBLY FLOOR SUPPORT AT STA 540 AND LBL 5. REPLACED BREAK ASSEMBLY WITH NEW IAW B737-NG SRM 51-40-02.
